Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Samanler

Member
  • Content Count

    2
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Samanler

  • Rank
    New Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. I also experienced this thing. It means that the real cause of your acne is a specific microorganism, so you need to consult a dermatologist to start an antibiotherapy. All this time I was dealing with periodontal disease, and I was taking courses of Azithromycin at my dentist's recommentation, to reduce inflammation and get rid of this bacterium. I discovered it by accident, when I got a severe gum infection and contacted this emergency dental center https://lombarddentalstudio.com/dental-servi
  2. Did you stop taking Roaccutane before dying your hair? As far as I know, you have to refrain from bleaching or using chemical treatments on your hair if you're taking it. I mean, I never took it right before the procedure. Still, you better consult a dermatologist before doing it. Also, try to do a patch test on your arm before dying your hair in order to avoid burning or other side effects. Make sure you use trusted products like those from hairdecoration.com. I've been sing it for almost 2 yea
×